advertisement
Question
Posted by: Jes | 2009/11/12

Citalopram (Cillift)

Dear Gynaedoc

I am currently 4weeks pregnant - and have been taking the generic of Cillift which is Citalopram 20mg daily - will it be at all harmful to my baby to continue with my ad' s?

Please advise

many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does not harm the baby.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lizelle | 2009/11/13

HI

I am no doctor but i am on cilift and my cousin is on one as well and we were both advised to ween ourselves off before we fell pregnant.
I managed to do so and have now gone back on it again. My daughter will be 3 early next year. My cousin however battled to be off her ad' s and has vowed to never go off them again and for that reason cant have another baby (or i should say wont) as she can not face being off her medication. Perhaps get a second opinion.

Reply to Lizelle
Posted by: gynaedoc | 2009/11/13

It does not harm the baby.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement